# SDR 20001106SH082

- Difficulty date: October 17, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: LNOAM
- Make and model: Robsin R44
- Aircraft serial: 0705
- Engine: Lyc O540F1B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: O5K27674
- Part serial: V537912350CT
- Condition: Making Metal
- Location: Engine
- Part time: 18 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS DISASSEMBLED FOR INSPECTION AFTER ROTOR STRIKE AT 18.2 HOURS, TOTAL TIME SINCE NEW.  LOOSE CHIPS WERE FOUND AT ENDS OF 68484 OIL TUBE INSTALLED IN FRONT MAIN OF CRANKSHAFT.
